# SDR CA111208015

- Difficulty date: December 7, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737*
- Aircraft time: 17,531 hours
- Engine: Cfmint CFM567B22
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 10622151
- Condition: Failed
- Location: Aft Cargo Door
- Stage of operation: TO
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

(CAN) CREW ABANDONED THE TAKE-OFF AROUND 75KTS DUE TO AN AFT CARGO DOOR INDICATION ILLUMINATED. LIGHT FLICKERED DURING TAXI TO GATE, AND EXTINGUISHED AT GATE. DOOR WARNING SWITCH, ADJUSTMENT CHECKED AND FUNCTION CHECKED I.A.W MM 52-71-31. FOUND SWITCH UNSERVICEABLE.
